NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 221 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
Login
Register & Pricing
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Zaiyun Zhang
Hunan Institute of Science and Technology - / China
Others
AD Scientific Index ID: 5289280
湖南科学技术学院
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Co-Authors
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Zaiyun Zhang's MOST POPULAR ARTICLES
1-)
New exact solutions to the perturbed nonlinear Schrödinger’s equation with Kerr law nonlinearity Z Zhang, Z Liu, X Miao, Y Chen Applied Mathematics and Computation 216 (10), 3064-3072, 2010 1812010
2-)
Qualitative analysis and traveling wave solutions for the perturbed nonlinear Schrödinger\\\'s equation with Kerr law nonlinearityZ Zhang, Z Liu, X Miao, Y ChenPhysics Letters A 375 (10), 1275-1280, 20111562011
3-)
New exact traveling wave solutions for the nonlinear Klein-Gordon equationZ ZhangTurkish Journal of Physics 32 (5), 235-240, 20081562008
4-)
New exact solutions to the perturbed nonlinear Schrödinger’s equation with Kerr law nonlinearity via modified trigonometric function series methodZ Zhang, Y Li, Z Liu, X MiaoCommunications in Nonlinear Science and Numerical Simulation 16 (8), 3097-3106, 20111092011
5-)
The modified G′ G-expansion method and traveling wave solutions of nonlinear the perturbed nonlinear Schrödinger’s equation with Kerr law nonlinearityX Miao, Z ZhangCommunications in Nonlinear Science and Numerical Simulation 16 (11), 4259-4267, 20111012011
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept